# SDR DALA2021080504460

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1400 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CRACK ON FRAME AT STA 1400 BTW STGR 27 LH AND 26 LH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00713: FRAME AT STA 1400 BTW STGR 27 LH AND 26 LH WAS REPAIRED PER ER/A: 593140-14 REV. ORIGINAL SECTION: I. (1897048)
